Does Stelara (ustekinumab) cause or cure acne? Stelara reviews.

If you have used Stelara (ustekinumab) and experienced an increase or decrease in acne, please tell us about it here. Be sure to include as much information as possible, including when you started taking Stelara, the dosage, other side effects you experienced, and anything else that might be relevant. Acne is sometimes a side effect of prescription drug usage, but other times it has to do with hard-to-track-down lifestyle changes, bacteria in your gut, or nutrient deficiency. In our experience, the best way to treat acne is by eliminating sugar, flour, dairy, caffeine, and vegetable oils from your diet. Supplementing zinc, vitamin b complex, boron, melatonin, and SOD is likely to help as well.

Acneresearch.org offers resources for acne sufferers, including success stories, links to and summaries of dozens of clinical acne studies, and a lifestyle routine designed to help you treat acne naturally. If you want individual advice or are interested in contributing to the body of knowledge on acne, fill out our survey. You do not need to live with acne — it is a disease caused by a combination of a western lifestyle and western diet. By treating your acne, you’ll likely find yourself healthier, happier, and more attractive — physically and emotionally.

2 Replies to “Does Stelara (ustekinumab) cause or cure acne? Stelara reviews.”

  1. Yes, I have PsA and I started Stelara over a month ago. I had my second injection last week and over the past few weeks I have noticed small superficial acne on my nose and forehead. I have never experienced acne like this. I usually only had one acne spot every once in a while as a teenager and occasional adult acne. This is occurring daily, with multiple small puss filled pimples which are very superficial and small. I hardly touch them and the skin breaks.

  2. Started Stelara 10 mths ago to treat 90% coverage of my body by psoriasis. Have received inital injection with 2nd injection 4 wks later. Since then, one injection every 3 mths. Within the last couple of months, I have experienced Adult Acne, mostlly on the back of my neck with one or two appearing on my face from time to time. I did have acne as a teenager, but it has been long gone. I am a 40 yr old male. The dermatologist that is administering the injections has been pretty adamant about the acne not being a side effect of the Stelara. I’m not sure I agree. Luckily, I have had no other side effects to date and the Stelara has cleared a majority of my psoriasis not only on my skin but also my scalp & finger/toe nail beds.

Leave a Reply

Your email address will not be published.